# SDR KCSA091080

- Difficulty date: August 11, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 108,261 hours, 32,645 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON AFT ENGINE MOUNT BULKHEAD I/B FRAME LOWER TWO FASTENER HOLES CORRODED.
